MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 018 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 018 DRUG COATED BALLOON PTA CATHETER
Model Number 9014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Stenosis (2263); Thrombosis/Thrombus (4440); Restenosis (4576); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately five months and thirteen days post an index procedure completion using a drug-coated balloon catheter, the subject had an adverse event of ¿pulsatile lue avf, vf 142 ml/min¿.Reportedly, relationship of the adverse event was not provided.The subject underwent av access circuit re-intervention.
 
Additional Manufacturer Narrative
H11: h11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.D2b (prc; onu).D4 (medical device catalog #, unique identifier (udi) #), g3.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately five months and thirteen days post an index procedure completion using a drug-coated balloon catheter, the subject had an adverse event of "pulsatile lue avf, vf 142 ml/min".Reportedly, relationship of the adverse event was not provided.The subject underwent av access circuit re-intervention.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately five months and thirteen days post an index procedure completion using a drug coated balloon catheter, the subject had an adverse event of ¿stenosis segment beyond the left upper extremity fistula, small pseudoaneurysm in the avf¿.Reportedly, the adverse event was not related to device and procedure but definitely related to av access circuit.It was further reported that a standard pta and lutonix dcb was used during re intervention in the target lesion on cephalic vein with initial stenosis of 80% and final residual stenosis of 30%.The re intervention was successful and no new access was provided.It was reported through the results of a clinical trial that approximately eleven months and two days later post the procedure it was reported that avf pulsatile and has poor flow.There was no reported patient injury.It was reported through the results of a clinical trial that approximately eleven months and two days post an index procedure completion using a drug coated balloon catheter, the subject had an adverse event of ¿thrombosed avf¿.Reportedly, adverse event was possible related to the device, definitely related to the av access circuit but not related to the procedure.It was further reported that a standard pta and other dcb was used during re intervention in the target lesion on cephalic vein with initial stenosis of 80% and final residual stenosis of 30%.The re intervention was successful, and no new access was provided.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported as unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b (prc; onu), b5, g3, h6 (patient, method).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately five months and thirteen days post an index procedure completion using a drug coated balloon catheter, the subject had an adverse event of "stenosis segment beyond the left upper extremity fistula, small pseudoaneurysm in the avf".Reportedly, the adverse event was not related to device and procedure but definitely related to av access circuit.It was further reported that a standard pta and lutonix dcb was used during re intervention in the target lesion on cephalic vein with initial stenosis of 80% and final residual stenosis of 30%.The re intervention was successful and no new access was provided.It was reported through the results of a clinical trial that approximately eleven months and two days post an index procedure completion using a drug coated balloon catheter, the subject had an adverse event of "thrombosed avf".Reportedly, adverse event was possible related to the device, definitely related to the av access circuit but not related to the procedure.It was further reported that a standard pta and other dcb was used during re-intervention in the target lesion on cephalic vein with initial stenosis of 80% and final residual stenosis of 30%.Additional information was received, stating that subject had adverse event cephalic vein stenosis.The adverse event was possibly related to device, not related to procedure and definitely related to av access circuit.The re intervention was successful.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported as unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (patient).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 018 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22729465
Report Number3006513822-2025-00057
Device Sequence Number18389910
Product Code ONU
UDI-Device Identifier00801741177712
UDI-Public(01)00801741177712
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9014
Device Catalogue NumberLX181307405F
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer10/15/2025
03/06/2026
04/24/2026
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date11/11/2025
03/11/2026
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American